초록 close

저자들은 신 증후군 환자에서 VisipaqueⓇ 사용 후 발생한 후기 지연 부작용을 경험하였고, 이를 문헌고찰과 함께 보고하는 바이다.


Late adverse reactions to iodinated contrast medium are defined as reactions occurring 1 hour to 1 week after contrast medium injection. The majority of late adverse reactions are cutaneous reactions, and include itching, maculopapular rash, urticaria, erythematous patches, and angioedema. We report a patient with an iodixanol (Visipaque®)-induced late adverse reaction. She was admitted for evaluation of nephrotic range proteinuria and edema. Abdomen and chest enhanced computed tomography was performed as a malignancy work-up. Sixteen hours after radiocontrast exposure, her entire body felt itchy. A maculopapular rash was first detected on her back and abdomen 24 hours after exposure, and spread over her entire body, including her face. Her skin lesions resolved completely in 5 days after administering steroid and antihistamine. We should consider late adverse reactions of iodinated contrast medium when we detect skin lesions late after radiocontrast use. (Korean J Med 2011;81:130-134)